# SDR AALA201602229002

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 11,782 hours, 1,842 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Defective
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANT REPORTED A STRONG ODOR IN THE FWD CABIN DURING TAKEOFF & LANDING, THAT CAUSED BURNING EYES, IRRITATED THROAT & A METALLIC TASTE IN THE FLIGHT ATTENDANTS MOUTH.  ACCOMPLISHED JC 33L00021001, REPLACED 2 EACH OVENS & ALL 8 HEPA FILTERS IAW AMM 25-35-19 & 21-21-41.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  PLEASE SEE AALA 201602229003 FOR ADDITIONAL PART.
